EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-35-5009 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Emotional Changes (1831); Pain (1994); Loss of Range of Motion (2032); Joint Laxity (4526); Ankylosis (4527); Swelling/ Edema (4577)
| Date of Event |
01/09/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10 concomitant devices: (b)(6), 02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t, (b)(6), 200-02-38 - three peg patella 38mm, (b)(6), 02-010-01-0350 - logic femoral ps cem right sz 5.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported via legal documentation that approximately 108 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain, swelling, and decreased range of motion; personal injuries, severe pain and suffering, mental anguish, emotional distress, fear, loss of enjoyment of life, medical expenses, and financial losses; future damages including but not limited to cost of medical care, rehabilitation, mental and emotional stress, and pain and suffering.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and loss of range of motion or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.H6: corrected health effect and medical device clinical codes.